MAUDE Adverse Event Report: NOAH MEDICAL CORP. GALAXY SYSTEM

NOAH MEDICAL CORP. GALAXY SYSTEM
Model Number GALB-001
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Codes Laceration(s) (1946); Bronchial Hemorrhage (4456)
Date of Event 10/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A malfunction of scope buckling, connector issue, and wired controller unintended motion was reported with this complaint.Failure analysis investigation of the wired controller logs was performed.The logs indicated that controller commands were being sent to the biopsy tool within the scope.The generated tension within the scope was released when the biopsy tool was removed.This caused the scope to move to its commanded bend angle.The system functioned as expected following the commands of the wired controller.Failure analysis investigation of the scope was performed.Findings showed that the scope tip was pushed back by the biopsy tool and articulated by itself to a big angle due to stress relief and tool removal.This confirms the findings in the wired controller logs.Failure analysis of the bronchoscope connector was performed.Findings show that the connector was likely dislodged following removal of the scope guide from the bronchoscope connector.Video logs were reviewed and a user error is being investigated.The cause of the injury is the altered scope shape due to the biopsy tool being commanded while inside the scope.This led to the scope to articulate to its commanded bend angle.The user error is under investigation.The complaint is reported due to the following: during a galaxy-assisted biopsy procedure, the patient had bronchial tear and bleeding.The injury was treated with flexible bronchoscope wedge, balloon tamponade, chest tube, and cold saline irrigation.The physician attributes the injury to the scope.
 
Event or Problem Description
It was reported that while undergoing a galaxy-assisted biopsy procedure of a lesion, the patient developed bronchial tear and bleeding.The injury required treatment of flexible bronchoscope wedge, balloon tamponade, chest tube, and cold saline irrigation.The physician attributes the injury to the scope, which he claims had an aberrant shape and movement which led to the injury.Attempts to collect patient demographic information were unsuccessful.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A malfunction of scope buckling, connector issue, and wired controller unintended motion was reported with this complaint.Failure analysis investigation of the wired controller logs was performed.The logs indicated that controller commands were being sent to the biopsy tool within the scope.The generated tension within the scope was released when the biopsy tool was removed.This caused the scope to move to its commanded bend angle.The system functioned as expected following the commands of the wired controller.Failure analysis investigation of the scope was performed.Findings showed that the scope tip was pushed back by the biopsy tool and articulated by itself to a big angle due to stress relief and tool removal.This confirms the findings in the wired controller logs.Failure analysis of the bronchoscope connector was performed.Findings show that the connector was likely dislodged following removal of the scope guide from the bronchoscope connector.Video logs were reviewed and a user error is being investigated.The cause of the injury is the altered scope shape due to the biopsy tool being commanded while inside the scope.This led to the scope to articulate to its commanded bend angle.The user error is under investigation.The complaint is reported due to the following: during a galaxy-assisted biopsy procedure, the patient had bronchial tear and bleeding.The injury was treated with flexible bronchoscope wedge, balloon tamponade, chest tube, and cold saline irrigation.The physician attributes the injury to the scope.Supplemental: update b4: date of report update g6: follow up follow up number: 1 update h11: additional investigation revealed a use error: the biopsy tool was not withdrawn gently.However, this does not alter our conclusion that the injury resulted from the scope being manipulated while the tool remained within its lumen.

Brand Name
GALAXY SYSTEM
Common Device Name
GALAXY SYSTEM
Manufacturer (Section D)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer (Section G)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer Contact
patricia apps
2075 zanker road
san jose, CA 95131
MDR Report Key20797905
Report Number3021325287-2024-00018
Device Sequence Number12736209
Product Code EOQ
UDI-Device Identifier00850048825000
UDI-Public010085004882500010202408060117250200
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Model NumberGALB-001
Device Lot Number2024080601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown